# SDR CALA2022101802855

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NA
- Condition: Damaged
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR 10 INCHES FROM LWR END HAS A BLENDED AREA. RE PORTED BY V921224 REPAIRED DAMAGED AREA IAW B757-200 SRM 52-30-01-2R-4CATAGORY "B" REPAIR REQUIRES REPEAT INSPECTIONS PER NOTES B & C. REF NON-ROUT INE 151186-0800-0010 FOR DETAILS
